# SDR SWIA202158300

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND INTERCOSTAL TIE DOWN PLATE BETWEEN FS 1000 AND FS 1015.     (C-CHECK RO 5/20/2021)    NEW INTERCOSTAL TIE DOWN PLATE P/N MM670-35329-011 BETWEEN FS 1000 AND FS 1015 LOCATED, FIT AND DRILLED PER CRJ 700 SRM 51-40-11-001-001-A01. NUTPLATES INSTALLED PER CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-15-001-001-A01. / NEW CARGO TIE DOWN PLATE INSTALLED ONTO INTERCOSTALS BETWEEN F.S.1000 AND F.S.1015 PER CRJ 700 SRM 51-42-06-001-001-A01
